# SDR IPXA2020100761053

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,475 hours, 13,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA ENTRY DOOR 1L SLIDE PANEL STUCK IN OPEN POSTION.  PERFORMED OPERATIONAL CHECK OF 1L FWD PASSENGER/CREW DOOR, IAW MD11 AMM 52 10 01 700 801.  DOOR OPERATES FULLY OPENED AND CLOSED WITH NO PANELS STICKING/OBSTRUCTIONS.
